# SDR SIMA20241006001

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N271NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000776
- Aircraft time: 14,699 hours, 9,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN FRM 84-85 AND Y+9. (LEVEL 2 CORROSION) BLENDED CORROSION FROM RH SEAT TRACK AT FR 74-85 IAW EMB 175 SRM 51-10-03 . AFT RH SEAT TRACK REQUIRES REPLACEMENT. FABRICATED REPAIR DOUBLERS, CUT SEAT TRACK BETWEEN FRM 81 AND 82 FOR SPLICE REPAIR AND PARTIALLY DRILLED DOUBLRS AND TRACK IAW EMB 175 SRM 53-00-10/REPAIR 01. PERFORMED FPI ON FABRICATED PARTS IAW EMB 175 NDTM 51-08-00-230-801-A, NO DEFECTS NOTED.PERFORME HFEC ON EXISTING TRACK AND NEW TRACK SPLICE CUT OUT IAW EMB 175 NDTM PART 6 51-06-00, NO DEFECTS NOTED.FABRICATED, LOCATED AND DRILLED 4 EA REPAIR DOUBLERS IAW EMB 175 SRM 53-00-10/REPAIR 01 MATERIAL USED IS 7475 T761.080 ALCLAD ALUMINUM. CLEANED, PREPPED, ALODINED,PRIMED AND FINISHED 4 EA REPAIR DOUBLERS IAW EMB 175 SRM 51-23-04, 51-23-05, 51-23-06 AND ETN EJ-51-009. LOATED, DRILLED, DEBURRED, AND ALODINED FASTENER HOLES ON NEW TRACK IAW EMB 175 SRM 53-00-10/REPAIR 01,51-23-04 AND ETN EJ-51-023. RESTORED FINISH AT RH SEAT TRACK CTLIII IAW EMB 175 SRM 51-23-06 AND APPLIED CIC IAW EMB 175 CPM 51-25-00-910-001-A AND ETN EJ-51-015. AND INSTALLED STAINLESS STEEL STRIP.
